# SDR YENA201709260795

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,976 hours, 5,649 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073110
- Part serial: 23346
- Condition: Failed
- Location: Ailerons
- Part time: 18,976 hours, 5,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LIGHT AIRFRAME VIBRATION DURING CLIMB, FL190 TO FL230. FELT IN COCKPIT ONLY. STOPPED IN TURN, STARTED AGAIN AT WINGS LEVEL. SIMILAR ON DESCENT. DIVERTED,   PERFORMED AN OPS TEST OF AILERON DAMPING IAW 27-10-00-810-828-A. DURING TEST FOUND LEFT AILERON SERVO GREEN HYD SYS AT FAULT. SERVO SHUDDERS AT END OF TRAVEL AND MID TRAVEL CAUSING MED TO HIGH FREQ VIBRATIONS.
